# SDR ASOA2012082402098

- Difficulty date: July 30, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Part time: 987,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT FOR PANEL 221ALF CORRODED AT FS 280.00 (PB).  REMOVED FLOOR SUPPORT ANGLE.  FOUND CORROSION BACK SIDE OF ANGLE TO BE OUT OF LIMITS IAW SRM 53-00-00-401-001-A01 LOCATED & DRILLED NEW SERVICEABLE ANGLE IAW SRM 51-40-06-001-001-A01 & 51-42-06-001-001-A01  INSTALLED NEW, SERVICABLE ANGLE IAW SRM 51-42-06-001-001-A01.
